Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 4 > On Degree of Approximation by Product Means of...
< Back to Volume

On Degree of Approximation by Product Means of Conjugate Series of a Fourier Series

Full Text PDF

Abstract:

In this paper a theorem on degree of approximation of a function fLip(α, r) by product summability (E, q)(N, pn) of conjugate series of Fourier series associated with f has been established.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 4)
Pages:
5-11
Citation:
S.K. Paikray et al., "On Degree of Approximation by Product Means of Conjugate Series of a Fourier Series", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 5-11, 2012
Online since:
Dec 2012
Export:
Distribution:
References:

Hardy, G. H: Divergent series, First edition, Oxford University press 70(19).

Misra, U.K., Misra, M., Padhy, B.P. and Buxi, S. K: On degree of approximation by product means of conjugate series of Fourier series", International Jour. of Math. Sciences, and Engineering Applications, ISSN 0973 - 9424, Vol. 6 No. 122 (Jan. 2012), pp.363-370.

Nigam, H. K and Ajay Sharma: On degree of Approximation by product means, Ultra Scientist of Physical Sciences, Vol. 22 (3) M, 889-894, (2010).

Titchmarch, E. C: The theory of functions, oxford university press, p. pp.402-403(1939).

Zggmund , A : Trigonometric Series , second Edition , Vol. I , Cambridge University press , Cambridge , (1959).

Show More Hide